# SDR VJ32003F00011

- Difficulty date: December 9, 2002
- Submitted: January 16, 2003
- Operation: Air carrier
- Aircraft: N862AF
- Make and model: Grob G 120A
- Aircraft serial: 85002
- System (JASC): 2910 · Hydraulic System, Main
- Part: Relay
- Condition: Shorted
- Location: Hyd Control
- Part time: 643 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PROGRESSIVE INSPECTION FOUND BAD RELAY THAT CAUSED THE LANDING GEAR SYSTEM TO FAIL.  BELIEVE THE CAUSE IS BECAUSE THE HYDRAULIC CONTROL RELAY SHORTED INTERNALLY.  STILL TROUBLESHOOTING THE SYSTEM TO FIND WHAT CAUSED THE RELAY TO SHORT.
